I've had yellow coating on tongue and yellow roof of mouth since December. I think I'm somewhat allergic to the meds or something, I dunno. Just keep on truckin', I guess.
Did you ever find out anythng more about this my 14 year old daughter is going thru the same thing right now yellow tonuge in the morrning that goes away thru the day and today we noticed the roof of her mouth is yellow too
Risk factors (for thrush) [with good pictures]
* Newborn babies.
* Diabetics with poorly controlled diabetes.
* As a side effect of medication, most commonly having taken antibiotics. Inhaled corticosteroids for treatment of lung conditions (e.g., asthma or COPD) may also result in oral candidiasis: the risk may be reduced by regularly rinsing the mouth with water after taking the medication.
* People with an immune deficiency (e.g. as a result of AIDS/HIV or chemotherapy treatment).
* Women undergoing hormonal changes, like pregnancy or those on birth control pills.
* Denture users.
A whitish coating but anything one eats stains the white like coffee for instance. I have had the inside of my mouth swollen and my tongue has had cracks on it.
Yes everything tastes like medicine on treatment.......one of the reasons I lost so much weight (but as soon as food tasted normal again that problem went away fast let me tell ya!).
Yes thrush does tend to hurt and I think it makes your mouth white.
He says he has a medicine taste. But he hasn't said anything about it hurting or anything. Just noticed it today, Gastro nurse said probably from meds or something he ate.
nystatin is the script. I have 2 bottles in the fridge. never had thrush until 3 years ago. Does your husband say his mouth hurts or stings and does food taste nasty?
Sorry no I have absolutely no idea unless he has developed some sort of thrush from the antibiotic? It sounds like maybe the doctor should take a look and double check it out just in case cause then he needs that yucky swish around your mouth medicine (I can't remember someone else will know what it is called) for it to go away.